14 found
Sort by:
  1. Victor Harnik, Terrence S. Millar, Michael L. Wage, Saharon Shelah, Helmut Schwichtenberg, Daniel Lascar, Bruno Poizat, Warren D. Goldfarb, On Carnap & Hugues Leblanc (2013). The Journal of Symbolic Logic Publishes Original Scholarly Work in Symbolic Logic. Founded in 1936, It has Become the Leading Research Journal in the Field. The Journal Aims to Represent Logic Broadly, Including its Connections with Mathematics and Philosophy as Well as Newer Aspects Related to Computer Science and Linguistics. [REVIEW] Journal of Symbolic Logic 309 (318).
    Direct download  
     
    My bibliography  
     
    Export citation  
  2. Victor Harnik (1992). Provably Total Functions of Intuitionistic Bounded Arithmetic. Journal of Symbolic Logic 57 (2):466-477.
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  3. Victor Harnik & Michael Makkai (1992). Lambek's Categorical Proof Theory and Läuchli's Abstract Realizability. Journal of Symbolic Logic 57 (1):200-230.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  4. Victor Harnik (1987). Set Existence Axioms for General (Not Necessarily Countable) Stability Theory. Annals of Pure and Applied Logic 34 (3):231-243.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  5. Victor Harnik (1986). Ω1-Like Recursively Saturated Models of Presburger's Arithmetic. Journal of Symbolic Logic 51 (2):421 - 429.
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  6. Victor Harnik (1986). Review: David W. Kueker, Lowenheim-Skolem and Interpolation Theorems in Infinitary Languages; K. Jon Barwise, Mostowski's Collapsing Function and the Closed Unbounded Filter; David W. Kueker, Countable Approximations and Lowenheim-Skolem Theorems. [REVIEW] Journal of Symbolic Logic 51 (1):232-234.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  7. Victor Harnik (1985). Stability Theory and Set Existence Axioms. Journal of Symbolic Logic 50 (1):123-137.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  8. Victor Harnik & Leo Harrington (1984). Fundamentals of Forking. Annals of Pure and Applied Logic 26 (3):245-286.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  9. Victor Harnik (1982). Review: S. Shelah, Classification Theory and the Number of Nonisomorphic Models. [REVIEW] Journal of Symbolic Logic 47 (3):694-696.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  10. Victor Harnik (1980). Game Sentences, Recursive Saturation and Definability. Journal of Symbolic Logic 45 (1):35-46.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  11. Victor Harnik (1979). Refinements of Vaught's Normal From Theorem. Journal of Symbolic Logic 44 (3):289-306.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  12. Victor Harnik (1976). Approximation Theorems and Model Theoretic Forcing. Journal of Symbolic Logic 41 (1):59-72.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  13. Victor Harnik & Michael Makkai (1976). Applications of Vaught Sentences and the Covering Theorem. Journal of Symbolic Logic 41 (1):171-187.
    We use a fundamental theorem of Vaught, called the covering theorem in [V] (cf. theorem 0.1 below) as well as a generalization of it (cf. Theorem $0.1^\ast$ below) to derive several known and a few new results related to the logic $L_{\omega_1\omega}$. Among others, we prove that if every countable model in a $PC_{\omega_1\omega}$ class has only countably many automorphisms, then the class has either $\leq\aleph_0$ or exactly $2^{\aleph_0}$ nonisomorphic countable members (cf. Theorem $4.3^\ast$) and that the class of countable (...)
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  14. Victor Harnik (1974). Review: H. Jerome Keisler, Good Ideals in Fields of Sets; H. Jerome Keisler, Ideals with Prescribed Degree of Goodness. [REVIEW] Journal of Symbolic Logic 39 (2):332-333.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation